MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6; HIP CEMENTLESS STEM
Model Number 01.39.206
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 july 2020: lot 173201: (b)(4) items manufactured and released on 28-nov-2017.Expiration date: 2022-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a subsided stem.The surgeon was unable to remove the stem and had to perform an osteotomy of the femur to remove the stem thus, cables were needed.Also the head has been revised.The surgery was completed successfully 2 years and 3 months after primary.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 6
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10389667
Report Number3005180920-2020-00507
Device Sequence Number19397976
Product Code LZO
UDI-Device Identifier07630030885662
UDI-Public07630030885662
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/15/2022
Device Model Number01.39.206
Device Catalogue Number01.39.206
Device Lot Number173201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;